The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 9 Issue 1

Volume 9, Issue 1, 2012

 

Art No.
 
Title Author (s)

1

Turan Type Inequalities for Some Special Functions

 

W. T. Sulaiman

2

Subordination Results Associated with Hadamard Product

 

S. Sivasubramanian, C. Ramachandran and B. A. Frasin

3

On the Inequality

 

A. Coronel and F. Huancas

4

Solving Fractional Transport Equation via Walsh Function

 

A. Kadem

5

A-Normal Operators In Semi Hilbertian Spaces

 

A. Saddi

6

Ellipses Inscribed in Parallelograms

 

A. Horwitz

7

On Opial's Inequality for Functions of n-Independent Variables

 

S. A. A. El-Marouf and S. A. AL-Oufi

8

A Differential Sandwich Theorem for Analytic Functions Defined by the Generalized Sălăgean Operator

 

D. Răducanu and V. O. Nechita

9

Growth and Products of Subharmonic Functions in the Unit Ball

 

R. Supper

10

Finite and Infinite Order Solutions of a Class of Higher Order Linear Differential Equations

 

S. Hamouda

11

Equivalence of the Nonsmooth Nonlinear Complementarity Problems to Unconstrained Minimization

 

M. A. Tawhid and J. L. Goffin

12

Fejér-type Inequalities

 

Nicuşor Minculete and Flavia-Corina Mitroi

13

On the Three Variable Reciprocity Theorem and Its Applications

 

D. D. Somashekara and D. Mamta

14

On Generalization of Hardy-type Inequalities

 

K. Rauf, S. Ponnusamy and J. O. Omolehin  

15

Necessary and Sufficient Conditions for Cyclic Homogeneous Polynomial Inequalities of Degree Four in Real Variables

 

Vasile Cirtoaje and Yuanzhe Zhou

16

A Note on Mixed Norm Spaces of Analytic Functions

 

K. Avetisyan

17

Existence Results for Second Order Impulsive Functional Differential Equations with Infinite Delay

 

M. Lakrib, A. Oumansour and K. Yadi

18

On an Autocorrection Phenomenon of the Eckhoff Interpolation

 

A. Poghosyan

19

Stability Problems for Generalized Additive Mappings and Euler-Lagrange Type Mappings

 

M. Todoroki, K. Kumahara, T. Miura and S.-E. Takahasi

20

Para-chaotic Tuples of Operators

 

Bahmann Yousefi and Javad Izadi

21

On the Boundedness of Hardy's Averaging Operators

 

Dah-Chin Luor

22

On Generalized Triangle Inequality in p-Freéchet Spaces, 0<p<1

 

M. A. Latif

23

A Note on the Ulam stability of Reciprocal Difference and Adjoint Functional Equations

 

K. Ravi, J. M. Rassias, M. E. Gordji and B. V. Senthil Kumar

 


© 2004-2015 Austral Internet Publishing